Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Elwes, Richard"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andy (2018) Minority population in the one-dimensional Schelling model of segregation. Journal of Statistical Physics. ISSN 0022-4715

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2018) Digital morphogenesis via Schelling segregation. Nonlinearity, 31 (4). 1593 - 1638. ISSN 0951-7715

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2016) Unperturbed Schelling segregation in two or three dimensions. Journal of Statistical Physics, 164 (6). pp. 1460-1487. ISSN 0022-4715

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2015) Tipping points in 1-dimensional Schelling models with switching agents. Journal of Statistical Physics, 158 (4). pp. 806-852. ISSN 0022-4715

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2014) Digital morphogenesis via Schelling segregation. Foundations of Computer Science (FOCS), 2014 IEEE 55th Annual Symposium. pp. 156-165. ISSN 0272-5428

This list was generated on Wed May 12 15:24:36 2021 BST.